Asymptotic stability and blow up for a semilinear damped wave equation with dynamic boundary conditions.

Abstract : In this paper we consider a multi-dimensional wave equation with dynamic boundary conditions, related to the Kelvin-Voigt damping. Global existence and asymptotic stability of solutions starting in a stable set are proved. Blow up for solutions of the problem with linear dynamic boundary conditions with initial data in the unstable set is also obtained.
Type de document :
Article dans une revue
Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2011, 74 (18), pp.7137-7150. 〈10.1016/j.na.2011.07.026〉
Liste complète des métadonnées

Littérature citée [34 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00339258
Contributeur : Stéphane Gerbi <>
Soumis le : samedi 16 juillet 2011 - 09:21:47
Dernière modification le : dimanche 8 avril 2018 - 11:48:13
Document(s) archivé(s) le : lundi 17 octobre 2011 - 02:20:14

Fichiers

Gerbi_Said_Asymptotic_final.pd...
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Stéphane Gerbi, Belkacem Said-Houari. Asymptotic stability and blow up for a semilinear damped wave equation with dynamic boundary conditions.. Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2011, 74 (18), pp.7137-7150. 〈10.1016/j.na.2011.07.026〉. 〈hal-00339258v3〉

Partager

Métriques

Consultations de la notice

342

Téléchargements de fichiers

285